# SDR ASAA2018113027194

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,616 hours, 482 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 MINOR FAULT GROUNDED - YES. FAULT DID NOT OCCUR 5 CONSECUTIVE FLIGHTS, NO MAINTENANCE ACTION REQUIRE PER TSM 77-11-00-810-840A. OK FOR SVC.
